# SDR 0000255513

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Out Of Adjust
- Location: Speed Brake
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO MSP, ON FIRST LEG OF FLIGHT 0300, WITH FLAPS AT 15 AND SPEED BRAKES FULLY EXTENDED (AUTO-PILOT ON), THE CONTROL YOKE TURNED RIGHT 45 DEGREES TO MAINTAIN WINGS LEVEL.  AIRCRAFT HAD AN UNEVENTFUL LANDING.  MAINTENANCE CHECKED AUTO-PILOT FOR FAULTS AND OPERATIONALLY CHECKED SPOILERS/FLAPS/SLATS, ALL NORMAL.  ON DESCENT INTO BOS ON SECOND LEG OF FLIGHT 0300, WITH FLAPS AT 15 AND SPEED BRAKES DEPLOYED (AUTO-PILOT ON), CONTROL YOKE DEFLECTED 3 UNITS RIGHT TO MAINTAIN WINGS LEVEL.  YOKE RETURNED TO NORMAL WHEN SPEEDBRAKES RETRACTED.  LANDING WAS UNEVENTFUL.    MAINTENANCE RIGGED CENTER SPEEDBRAKE HANDLE LVDT AND REPLACED THE NR 3L SPOILER ACTUATOR.
